# SDR ASOA2014102911570

- Difficulty date: October 6, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 31,108 hours, 28,406 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER INNER SKIN HAS CORROSION SEVERAL PLACES.  BLENDED CORROSION IAW SRM 51-12-00-00.
